On the summation of certain Legendre series

Singh, Sarva Jit ; Ben-Menahem, Ari (1968) On the summation of certain Legendre series Journal of Engineering Mathematics, 2 (3). pp. 275-282. ISSN 0022-0833

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/n1pk3q52w0w577...

Related URL: http://dx.doi.org/10.1007/BF01535777


The purpose of this paper is to find some recurrence relations for sums of infinite series of the form ∑Pnl (cosθ )t l+m/(l+m). This is achieved by transforming the sums into integrals and then using the recurrence relations for these integrals.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:82124
Deposited On:09 Feb 2012 10:04
Last Modified:09 Feb 2012 10:04

Repository Staff Only: item control page